Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hanz012

Red bumps on cheek while on 2nd course of accutane?

Recommended Posts

Hi there everyone! :surprised: I'm new to this forum

I suffered from moderate acne since I was a teenager and was put under accutane 2 years ago. i was given a 20mg/day dosage for 9 months. My skin cleared up and I was acne-free for half a year. soon my acne problems got worse and I'm now on a 2nd course of accutane, which is after another 6 months. I'm still under the 20mg/day dosage. after a month, I noticed that i developed small red bumps under my skin on my cheeks! its slightly more on the left side. I went and see my derm and he merely said its "dry skin". I'm still worried tho as I didn't have this problem when I'm on my 1st course. if its really caused by dry skin, will it go away soon? do I have to use a stronger mosturizer and soap for sensitive skin? sorry for the long rant but I'm quite worried now :( its kinda making me regret for going back for a 2nd course..

Share this post


Link to post
Share on other sites

Interesting. I'm on my first month on Accutane and also have small, red (sometimes skin-colored) bumps on my cheeks. I don't understand how this could be dry skin, if yours is anything like mine. So do your bumps flake? As in you can peel off a thin piece of skin from them? I just find them strange because they never surface nor are they tender.

I don't understand how your doctor thinks the bumps are dry skin? I mean, isn't dry skin flat, dry, skin? Haha. I always thought they were small cysts. I know Accutane does some strange things to your skin so just bear through it, it's bound to improve probably soon. Sorry I can't help you much; I'm a little lost too at what your doctor said.

Share this post


Link to post
Share on other sites

Mine's under the skin as well, like little bumps and I can't peel them. I'm thinking it might be that our skin is so dehydrated that our skin cells die and is unable to surface? lol. Thing is I have never had these problems when I was on my 1st course. I'm also thinking it might be that on my 1st month i was exposed to strong sunlight for a couple of days and I couldn't avoid it.

Share this post


Link to post
Share on other sites
Mine's under the skin as well, like little bumps and I can't peel them. I'm thinking it might be that our skin is so dehydrated that our skin cells die and is unable to surface? lol. Thing is I have never had these problems when I was on my 1st course. I'm also thinking it might be that on my 1st month i was exposed to strong sunlight for a couple of days and I couldn't avoid it.

Haha so strange. Well, I hope they go away cause they look horrible. I've been putting hydrocortisone to reduce inflammation.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×